Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68191


Title: Characterizing the idle time of a nonexponential server system
Authors: 陸行
Luh, Hsing
Tseng, Kai-Hung
Contributors: 應數系
Keywords: Queueing theory;Idle time distribution;Light traffic
Date: 2004.12
Issue Date: 2014-08-05 17:04:01 (UTC+8)
Abstract: Understanding the behavior of an idle time of a limited resource is the key to increase productivity in service operations. When the system consists of nonexponential properties of time distributions it becomes difficult to provide results for the general case. We derive the MacLaurin series for the moments of the idle time with respect to the parameters in the service time and interarrival time distributions for a G I/G/1 queue. The light traffic derivatives are obtained to investigate the quality of a well-known MacLaurin series. The expected error bound under this approach is identified. The coefficients in these series are expressed in terms of the derivatives of the interarrival time density function evaluated at zero and the moments of the service time distribution, which can be easily calculated through a simple recursive procedure. The result for the idle period is easily taken as input to the calculation of other performance measures of the system, e.g., cycle time or interdeparture time distributions. Numerical examples are given to illustrate these results.
Relation: Mathematical Methods of Operations Research,60(3),379-397
Data Type: article
DOI 連結: http://dx.doi.org/001860400378
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
379-397.pdf284KbAdobe PDF829View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing